# SDR V0XD2018101905

- Difficulty date: October 8, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Part number: 601R3170451
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAP IS CRACKED. CORRECTIVE ACTION: REPLACED PAX DOOR OUTER HANDLE FLAP IAW SRM 51-42-06, 51-40-11, 51-25-16.
